# SDR SWIA202409250798

- Difficulty date: July 8, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 42,797 hours, 39,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER IS CRACKED.     (C-CHECK RO 9/24/2024)    ON PAX DOOR FWD RAISER WAS REMOVED AND REPLACED IAW CRJ200 SRM 51-42-06 AND SRM 51-42-10
